MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Catalog Number 625-0T-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Additional devices listed in this event: catalog: 6565-0-032, description: alumina v40-femoral head 32mm, -4mm, lot: 0705xira; catalog: 2030-6525-1, description: 6.5 cancellous bone screw 25mm, lot: 5eampd; catalog: 2030-6535-1, description: 6.5 cancellous bone screw 35mm, lot: 8a2med; catalog: 2060-0000-1, description: acetabular dome hole plug dome plug, lot: 308mpd; catalog: 502-01-54e, description: trident hemispherical cluster 54mm trident shell, lot: 23147801; catalog: 6020-0537, description: accolade tmzf hip stem #5 accolade stem, lot: 22826501.At this time, it cannot be determined which, if any of the reported devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.
 
Event or Problem Description
Explantation of trident 0 degree alumina insert (alpha code e) and v40 alumina 32mm -4mm femoral head secondary to infection and subsequent mdm liner, x3 insert, 28mm ceramic head, and v40 universal adapter sleeve.

Brand Name
TRIDENT ALUMINA INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8021502
Report Number0002249697-2018-03552
Device Sequence Number11061490
Product Code MRA
UDI-Device Identifier04546540516848
UDI-Public04546540516848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000013
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2012
Device Catalogue Number625-0T-32E
Device Lot Number22909902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR